Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The numerical index of the $ L_{p}$ space


Authors: Elmouloudi Ed-Dari and Mohamed Amine Khamsi
Journal: Proc. Amer. Math. Soc. 134 (2006), 2019-2025
MSC (2000): Primary 46B20, 47A12
Published electronically: December 19, 2005
MathSciNet review: 2215771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a partial answer to the problem of computing the numerical index of $ L_{p}[0, 1]$ for $ 1<p<\infty$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 47A12

Retrieve articles in all journals with MSC (2000): 46B20, 47A12


Additional Information

Elmouloudi Ed-Dari
Affiliation: Faculté des Sciences Jean Perrin, Université D’Artois, SP 18, 62307-Lens Cedex, France
Email: Elmouloudi.Eddari@euler.univ.artois.fr

Mohamed Amine Khamsi
Affiliation: Department of Mathematical Sciences, University of Texas at El Paso, 500 West University Avenue, El Paso, Texas 79968-0514
Email: mohamed@math.utep.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08231-6
PII: S 0002-9939(05)08231-6
Keywords: Numerical index
Received by editor(s): October 14, 2004
Received by editor(s) in revised form: February 10, 2005
Published electronically: December 19, 2005
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2005 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia